# SDR DALA2022071504901

- Difficulty date: July 11, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N801DZ
- Make and model: Boeing 737
- Aircraft serial: 31912
- Aircraft time: 27,099 hours, 10,362 cycles
- System (JASC): 3251 · Steering Unit
- Part: Metering Valve
- Part number: 3839001007
- Part serial: 1195
- Condition: Inoperative
- Location: X
- Part time: 66,854 hours, 25,513 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3801 -ATO- DUE TO AIRCRAFT PULLING TO RIGHT ON TAKEOFF. CORRECTIVE ACTION: REPLACED METERING VALVE AND LEFT STEERING ACTUATOR. OPS CHECKS GOOD.
